Posted by: Nadia | 2012-05-11

Adco-Bisocor 5 mg instead of Preterax

I have high blood pressure and use Preterax, but it is expensive. As I don''t have a medical aid fund anymore, it is very difficult to afford the Preterax. My husband uses Adco-Bisocor 5 mg which is about R83.00 for a month''s supply. Can I use it as well? I see it is used for high blood pressure as well as certain heart conditions. Is it safe for me as I don''t have a heart condition, only high blood pressure.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Bisocor is used for patients with hypertension and in patients who have cardiac pathology, like a previous heart attack. You can use Bisocor but I suggest that you consult your doctor first for an examination and blood tests.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: kosova | 2015-01-21

hi my mother 69 years she was taking bisocor 5 mg half daily every morningcombinating with enap but befor a year her doctor checked her and said that her blood preasure and heart are very healthy without problems now she is different she is forgeting alot she halucinating maybe this drug side effects are problem please am i right someone help me

Reply to kosova
Posted by: (jackie) | 2014-10-15

i went to the the doc that day and he took my blood pre he said my blood pressure is high and he descripe me adco-bisocor 5mg. i went agin to the doc a month ago and the sisiter took my bolldm pressure and said i look normal must i go on with the tablets or what and has it got cortherzone in thankiny you kindly jackie20

Reply to (jackie)
Posted by: Unity | 2014-06-28

I am currently on chronic treatment for hypertension, taking Adco-Bisocor 5mg, Exforge 5mg and Dyna Indapamide SR. I however experience occasional severe heat under my feet, especially when I am resting. I tend to think that this could be a result of poor blood circulation. Should I be worried and is my chronic med sufficient to deal with my condition?

Reply to Unity

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.